Suscripción a Biblioteca: Guest
Portal Digitalde Biblioteca Digital eLibros Revistas Referencias y Libros de Ponencias Colecciones
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimir: 1064-2315
ISSN En Línea: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i4.10
pages 1-10

Generalized Algorithm of Recognition of a Prefractal Graph

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Elena V. Bobyleva
Dnepropetrovsk National University, Ukraine

SINOPSIS

Properties of complete noncanonical prefractal graphs are studied. Graphs have arbitrary number of vertices, which are substituted, and old vertices have intersections. A generalized algorithm of recognition if such graphs are prefractal, is suggested. The cases, when the one or more graphs from the prescribed set are selected as nucleator, are considered. Possible fields of use of the algorithms are presented.


Articles with similar content:

Method of Determination of Group Multicriteria Ordinal Estimates with Account of Expert Competence
Journal of Automation and Information Sciences, Vol.37, 2005, issue 10
Vitaliy G. Totsenko
On Solution of the Optimization Problem of Planning Reformation of a Military Unit
Journal of Automation and Information Sciences, Vol.37, 2005, issue 12
Igor P. Sinitsyn
Modification of Prony's Method in the Problem of Determining the Parameters of Sinusoids
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Alexander S. Apostolyuk, Vladimir B. Larin
Optimization of the Parameters and Motion Control Modes of the Bilegged Walking Robot
Journal of Automation and Information Sciences, Vol.48, 2016, issue 12
Miroslav V. Demydyuk, Bogdan A. Lytvyn
NATURAL CONVECTION IN POROUS MEDIA: A MIXED FINITE D IFFE R E N CE-G ALERK IN SOLUTION WITH WAVENUMBER PREDICTIONS
International Heat Transfer Conference 7, Vol.3, 1982, issue
James M. McDonough, Ivan Catton, C. W. Somerton